Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Binghamton, NY

June 24, 2013Wyoming County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jun 24, 2013, 2:19 PM EDT for Wyoming County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 2:19 PM EDT (18:19 UTC)
Expired
Jun 24, 2013, 5:15 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Wyoming County, PA

The radar

The Binghamton radar (KBGM), 73 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WGUS51 KBGM 241819
FFWBGM
PAC131-242115-
/O.NEW.KBGM.FF.W.0005.130624T1819Z-130624T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
219 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  NICHOLSON AND OSTERHOUT. THE TUNKHANNOCK CREEK WATERSHED IS MOST   
  AT RISK.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4149 7594 4164 7589 4164 7575 4149 7582

$$

MLJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 11:54 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 24, 11:54 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1154 AM EDT MON JUN 24 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL CONTINUE THE NEXT SEVERAL DAYS.
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AS WEAK DISTURBANCES PASS THROUGH THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER LEVEL LOW WITH
ASSOCIATED COLD POOL ALOFT OVER WRN AND CNTRL PA AT THIS TIME.
SPC MESOANALYSIS PAGE INDICATED THAT TEMPERATURES IN THE COLD POOL
WERE AT -13C AT 500 MB. THIS UPPER LEVEL LOW WILL CONT TO MOVE
E-NE THIS AFTERNOON AND LEAD TO STEEP MID-LEVEL LAPSE RATES OVER
NE PA AND CNTRL NY. THIS OCCURS DURING MAX DIURNAL HEATING
WHICH WILL STEEPEN LOW-LEVEL LAPSE RATES AS WELL. MIXED LAYER
CAPES ALREADY ARE RUNNING BETWEEN 1000 AND 1500 J/KG AS SEEN ON
SPC/S MESOANALYSIS PAGE. 12Z UPR AIR SOUNDING FROM KPIT HAD STEEP
LAPSE RATES BETWEEN 925 MB AND 700 MB AND AN LI OF -7C!

WITH CONTINUED HEATING MODEL MIXED LAYER CAPES APPROACH OR EXCEED 2000
J/KG. WIND FIELDS ARE RATHER LIGHT WITH 10 TO 15 KNOTS IN THE
LOWEST 3 KM AND ALSO ABV 8 KM. MID-LEVEL WINDS BETWEEN 3 AND 8 KM
ARE VERY WEAK. I EXPECT STORMS TO DEVELOP EARLY THIS AFTERNOON AND
LAST UNTIL THE UPPER LEVEL LOW PASSES BY TO THE NORTHEAST BY 00Z
OR SO. THIS WILL OCCUR IN CONCERT WITH SUNSET SO I EXPECT STORM
ACVTY WILL DROP OFF MARKEDLY THIS EVENING.

PRIMARY THREATS WILL BE HEAVY RAINERS FROM SLOW MOVING STORMS.
WITH CAPES AOA 2000 J/KG THERE CUD BE SOME LARGE HAIL AS WELL.
LOCAL SEVERE WEATHER CHECKLIST SUGGESTS LARGE HAIL MAINLY FROM
LARGE CAPE VALUES FOR THIS AREA.

HAVE UPDATED THE HWO AND WILL DECIDE ON FLASH FLOOD WATCHES AS THE
EVENT UNFOLDS TRYING TO TARGET COUNTIES THAT BECOME MOST
VULNERABLE WITH 2 TO 4 HOURS LEAD TIME (SHORT-FUSED). AT THIS
POINT WAY TOO EARLY TO TELL WHICH AREAS WILL BE IMPACTED THE MOST
BY HEAVY RAINERS.

AFTER THE STORM ACTIVITY DIMINISHES THIS EVENING... ANOTHER MUGGY
AND WARM YET FAIRLY QUIET NIGHT FORESEEN WITH PATCHY
FOG...ESPECIALLY VALLEYS AND AREAS THAT GET RAINFALL TODAY.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
430 AM UPDATE...
PERIOD REMAINS ACTIVE...THANKS TO WAVE TRAIN TRAVELING THROUGH THE
WESTERLIES. MAIN SHIFT TO NOTE IS THAT WIND SPEEDS THROUGH THE
ATMOSPHERIC COLUMN WILL PICK UP WITH TIME...AS MAIN BELT OF
WESTERLIES GRADUALLY SINKS DOWN FROM CANADA AND MORE INTO OUR
REGION. WITH UNIDIRECTIONAL SHEAR INCREASING...MORE ORGANIZED
THREAT OF STRONGER STORMS MAY ALSO MATERIALIZE...BUT OF COURSE
WILL BE SUBJECT TO MESOSCALE INFLUENCES INCLUDING TIMING OF
SPECIFIC EMBEDDED SHORTWAVES. STORM PREDICTION CENTER CONVECTIVE
OUTLOOKS CURRENTLY INCLUDE NORTHERN ZONES IN DAY TWO 5 PCT
CONTOUR /NOT QUITE ENOUGH FOR WHAT IS CONSIDERED SLIGHT
RISK/...AND THEN ALMOST ALL OF OUR AREA IN DAY THREE 5 PCT CONTOUR
WITH SLIGHT RISK INDICATED JUST TO OUR WEST.

THE OTHER CONCERN...AND INDEED PERHAPS THE BIGGER ONE...IS THAT
THESE REPEATED BATCHES OF SCATTERED THUNDERSTORMS MAY LEAD TO
PARTS OF OUR AREA BECOMING MORE VULNERABLE TO LOCALIZED FLOODING.
PRECIPITABLE WATER VALUES LOOK TO GET BACK ABOVE 1.5 INCHES
TUESDAY...AND EVEN AROUND AN INCH-AND-THREE-QUARTERS OR SO
WEDNESDAY...A JUICY ATMOSPHERE CAPABLE OF PRODUCING EFFICIENT HEAVY
RAINERS. THE SAVING GRACE IS THAT THE FLOW WILL BE INCREASING
TOO...WHICH WILL TEND TO PROGRESSIVELY MOVE CELLS OF CONVECTION
ALONG...AND THE INDIVIDUAL WAVES WILL LIKELY HAVE GAPS OF TIME
SPACED IN BETWEEN. THAT BEING SAID...MESO BETA ELEMENT /MBE/
VECTORS IN MODEL SOUNDINGS REMAIN FAIRLY SHORT SO BACK-BUILDING
OF NEW CELLS AND THUS TRAINING ARE NOT OUT OF THE QUESTION. THIS
POTENTIAL WILL HAVE TO BE MONITORED CLOSELY IN COMING DAYS AS
DETAILS BECOME MORE CERTAIN.

HUMID AND VERY WARM AIR MASS PERSISTS THROUGH THE PERIOD...YIELDING
HEAT INDICES EACH AFTERNOON IN THE UPPER 80S TO LOW 90S. LOWS EACH
NIGHT GENERALLY MID 60S TO NEAR 70.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
VERY UNSETTLED CONDITIONS APPEAR TO BE IN THE OFFERING FOR MUCH OF
THE EXTENDED TIME FRAME AS A BLOCKY MID-LATITUDE HEIGHT PATTERN
DEVELOPS OVER THE WESTERN HEMISPHERE. LONG RANGE FCST GUIDANCE IN
FAIRLY GOOD AGREEMENT THAT A STRONG RIDGE OF HIGH PRESSURE WILL
DEVELOP ACROSS THE NORTHERN ATLANTIC WITH A SIMILAR RIDGE ALSO
EXPECTED TO STRAIGHTEN OVER TIME ACROSS THE INTERMOUNTAIN WEST AND
ROCKY MOUNTAINS. IN BETWEEN THESE FEATURES...A DEVELOPING TROUGH
SOUTH OF HUDSON BAY WILL STRENGTHEN AND DIG SOUTH INTO THE GREAT
LAKES AND EVENTUALLY FURTHER SOUTH INTO THE OHIO AND TENNESSEE
RIVER VALLEYS. QUICK LOOK AT THE GEFS 500-HPA HEIGHT ANOMALIES
SUGGESTS THE DEVELOPING RIDGE ACROSS THE INTERMOUNTAIN WEST WILL
APPROACH 2-3 STANDARD DEVIATIONS (SDS) ABOVE NORMAL...WITH THE
NORTHERN ATLANTIC MEMBER APPROACHING 1-2 SDS.

ALL TOLD...UPPER PATTERN WILL BE A BIT OMINOUS FOR PORTIONS OF THE
EAST COAST AS AN EXTENDED PERIOD OF LOW-LEVEL MOISTURE ADVECTION
FROM THE GULF OF MEXICO AND WESTERN ATLANTIC TRANSCEND THE
MID-ATLANTIC AND NORTHEASTERN STATES. CONSIDERING FAVORABLE MODEL
AGREEMENT THIS FAR OUT AND THE RECOGNITION OF A DEVELOPING
SYNOPTIC PATTERN CAPABLE OF HEAVY RAINFALL...HAVE INCREASED POPS
INTO THE HIGH CHC CATEGORY THROUGH THE DURATION OF THE EXTENDED
TIME FRAME. THIS DEVELOPING PATTERN CERTAINLY WARRANTS CONTINUED
MONITORING AND FUTURE MODEL RUNS PROMISE TO BE BOTH INTERESTING
AND POTENTIALLY CONCERNING.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
UPDATE FOR THE UPCOMING 18Z PACKAGE... SHRA/TSRA ARE STILL
EXPECTED TO FIRE THIS AFTN...AND IMPACT MOST OF OUR TERMINAL SITES
IN THE 18-22Z TIME FRAME. FOR NOW...WE'VE INSERTED TSRA IN THE
MOST LIKELY 2-HOUR TIME PD AT EACH LOCALE...WITH SUBTLE TIMING TWEAKS
ALMOST CERTAINLY TO FOLLOW THIS AFTN.

CONVECTION WINDS DOWN BY EARLY EVE...WITH AREAS OF FOG OVERNIGHT.
ONCE AGN...KELM SHOULD SEE IFR/LIFR CONDS...SPCLY IF HVYR RAINS
DVLP THIS AFTN. FOR NOW...WE'VE ONLY INDICATED MVFR ELSEWHERE.

TUE...MORE SHRA/TSRA ARE EXPECTED TO DVLP IN THE AFTN...AS ANOTHER
UPR-LVL DISTURBANCE APPCHS. ATTM...IT APPEARS THAT MOST OF THE
ACTIVITY WILL OCCUR AFTER 18Z...AND THUS WILL NOT BE INCLUDED IN
THIS FCST.

OUTLOOK...WED THROUGH FRI...

RESTRICTIONS ARE STILL PSBL EACH DAY...MAINLY IN THE
AFTN/EVE...WITH AT LEAST SCTD SHRA/TSRA FORESEEN. PATCHES OF
OVERNIGHT/EARLY AM LOW CLDS/FOG ALSO STILL SEEM LIKELY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...DJN
SHORT TERM...MDP
LONG TERM...CMG
AVIATION...DJP/MLJ
Hazardous weather outlook, Jun 24, 10:19 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1019 AM EDT MON JUN 24 2013

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-251430-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1019 AM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...POTENTIAL FOR THUNDERSTORMS WITH HEAVY RAIN LARGE HAIL AND
FREQUENT LIGHTNING THIS AFTERNOON AND EARLY EVENING...
THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON AND
LAST UNTIL JUST AFTER SUNSET. SOME OF THE STORMS WILL HAVE HEAVY
RAINFALL WHICH COULD CAUSE LOCALIZED FLASH FLOODING. IN ADDITION,
THUNDERSTORMS THIS AFTERNOON AND EVENING ALSO WILL HAVE THE
POTENTIAL FOR LARGE HAIL AND FREQUENT LIGHTNING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED DAILY TUESDAY THROUGH
SATURDAY. THIS MAY CAUSE PARTS OF THE AREA TO BECOME MORE
VULNERABLE TO LOCALIZED FLOODING WHERE REPEATED BATCHES OF RAIN
OCCUR. ALSO...SOME STORMS TUESDAY AND WEDNESDAY COULD CONTAIN
GUSTY WINDS OR HAIL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING AND POSSIBLY AGAIN TUESDAY AND WEDNESDAY AT LEAST.

DJN

In the hours before

Special weather statement, Jun 24, 12:57 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1257 PM EDT MON JUN 24 2013

PAZ038-241800-
BRADFORD PA-
1257 PM EDT MON JUN 24 2013

...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRADFORD COUNTY...

* AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR BURLINGTON...AND MOVING
  EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EAST SMITHFIELD AT 110 PM EDT...
  BURLINGTON AND WEST FRANKLIN AT 115 PM EDT...
  RIGGS AT 125 PM EDT...
  FRANKLINDALE AT 130 PM EDT...
  ULSTER AT 140 PM EDT...
  SHESHEQUIN AT 145 PM EDT...
  MONROETON AND MONROE AT 150 PM EDT...
  TOWANDA AND NORTH TOWANDA AT 155 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4189 7626 4162 7627 4168 7681 4186 7680

MLJ
Special weather statement, Jun 24, 1:11 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
111 PM EDT MON JUN 24 2013

NYZ046-241745-
OTSEGO NY-
111 PM EDT MON JUN 24 2013

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...

* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR CHERRY VALLEY...AND MOVING
  EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN OTSEGO COUNTY AREA THROUGH 130 PM EDT

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4280 7466 4273 7465 4271 7484 4282 7487
      4287 7475 4284 7467 4283 7464

CMG
Special weather statement, Jun 24, 1:15 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
115 PM EDT MON JUN 24 2013

NYZ055-056-241800-
BROOME NY-TIOGA NY-
115 PM EDT MON JUN 24 2013

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA AND
NORTHERN BROOME COUNTIES...

* AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR RICHFORD...AND MOVING EAST
  AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NEWARK VALLEY AT 120 PM EDT...
  BERKSHIRE AND RICHFORD AT 125 PM EDT...
  EAST BERKSHIRE AT 130 PM EDT...
  NANTICOKE AT 140 PM EDT...
  CENTER LISLE AT 145 PM EDT...
  LISLE AT 155 PM EDT...
  WHITNEY POINT AT 200 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4232 7636 4231 7635 4231 7629 4230 7628
      4230 7625 4236 7624 4238 7630 4241 7629
      4241 7625 4241 7586 4225 7584 4221 7635
      4232 7638

MLJ
Special weather statement, Jun 24, 1:28 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
128 PM EDT MON JUN 24 2013

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-242000-
BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-LACKAWANNA-
LUZERNE-MADISON-NORTHERN ONEIDA-NORTHERN WAYNE-ONONDAGA-OTSEGO-PIKE-
SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-SOUTHERN WAYNE-
STEUBEN-SULLIVAN-SUSQUEHANNA-TIOGA-TOMPKINS-WYOMING-YATES-
128 PM EDT MON JUN 24 2013

...LOCALLY STRONG WIND, HEAVY RAINFALL, AND HAIL WILL ACCOMPANY
THUNDERSTORMS...

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON. THE
THUNDERSTORMS COULD PRODUCE SMALL HAIL, RAINFALL RATES OF ONE AND
ONE-HALF INCH AN HOUR, AND WIND GUSTS TO 40 MPH. THE HEAVY RAINFALL
RATES WILL CAUSE DITCHES AND CULVERTS TO OVERFLOW, AND PONDING OF
WATER IN LOW LYING AREAS. LOOK FOR SMALL STREAMS TO SEE RAPID
RISES.
Local storm report, Jun 24, 2:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             3 SW CAYUGA             42.89N  76.77W
06/24/2013  E1.00 INCH       SENECA             NY   PUBLIC

&&

EMG
Local storm report, Jun 24, 2:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
211 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             NEWFIELD                42.37N  76.58W
06/24/2013  M1.00 INCH       TOMPKINS           NY   PUBLIC

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:21 PM EDTFlash Flood WarningBGMBradford3 hr
Jun 24, 12:57 PM EDTSpecial Weather StatementBGMBradford63 min
Jun 24, 1:18 PM EDTSevere Thunderstorm WarningBGMBradford57 min
Jun 24, 1:56 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wyoming64 min
Jun 24, 2:30 PM EDTFlash Flood WatchBGMBradford, Susquehanna, Wayne, Wyoming5 hr
Jun 24, 2:38 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne67 min
Jun 24, 3:10 PM EDTSevere Thunderstorm WarningBGMBradford65 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming57 min
Jun 24, 4:24 PM EDTSevere Thunderstorm WarningBGMWyoming51 min
Jun 24, 4:36 PM EDTFlash Flood WarningBGMLuzerne, Wyoming3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.